# SDR USAASA03093

- Difficulty date: August 17, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- System (JASC): 2565 · Escape Slide
- Part: Release Cable
- Part number: C37103103
- Part serial: A8840
- Condition: Wrong Part
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE AFT RT EMERGENCY ESCAPE SLIDE WAS FOUND TO HAVE AN INCORRECT RELEASE CABLE INSTALLED DURING INSPECTION.  MAINTENANCE REPLACED THE SLIDE ASSEMBLY.  OK FOR SERVICE.  THE REPAIR SHOP INSTALLED THE PROPER RELEASE CABLE ON THE SLIDE AND RETURNED THE SLIDE TO SERVICE.  (M)
